# SDR CALA2017081402654

- Difficulty date: May 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 76,131 hours, 28,574 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470417212
- Condition: Corroded
- Location: Frames 58-59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER 39R BETWEEN FRAMES 58 - 59 HAS CORROSION.  R & R THE SECTION OF THE STRINGER AND INSTALLED A REPAIR SPLICE IAW  SRM 53-00-13-300-001, REV 118.
